| Model Number |
60005 |
| Medical Device Problem Code |
Optical Problem (3001)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
09/24/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Site reported that a bilateral patient had the light adjustable lens explanted from the right eye due to the patient's persistent complaints of lower visual quality.The lens was explanted on (b)(6) 2020 (rxsight's aware date of the explant was (b)(6) 2020).Device history record for the lens was reviewed.No issues were noted.The explanted lens was returned for evaluation.The lens was returned cut into three fragments.Visual inspection of the returned lens found no issue with the lens.A wavefront of the pieced together fragments was performed and no abnormal zones were noted.
Event or Problem Description
Site reported that a bilateral patient had the light adjustable lens explanted from the right eye due to the patient's persistent complaints of lower visual quality.The lens was explanted on (b)(6) 2020 (rxsight's aware date of the explant was (b)(6) 2020).